Dirichlet form approach to infinite-dimensional Wiener processes with singular interactions

Research output: Contribution to journalArticle

55 Citations (Scopus)

Abstract

We construct infinite-dimensional Wiener processes with interactions by constructing specific quasi-regular Dirichlet forms. Our assumptions are very mild; accordingly, our results can be applied to singular interactions such as hard core potentials, Lennard-Jones type potentials, and Dyson's model. We construct non-equilibrium dynamics.

Original languageEnglish
Pages (from-to)117-131
Number of pages15
JournalCommunications in Mathematical Physics
Volume176
Issue number1
DOIs
Publication statusPublished - Jan 1 1996
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this